# SDR 454A250627095116

- Difficulty date: June 28, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N922NH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1101
- Aircraft time: 4,709 hours, 11,154 cycles
- Engine: Pwa PW206B2
- Engine time: 5,114 hours, 674 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS ENROUTE TO SENDING FACILITY AND EXPERIENCED A FADEC MANUAL CAUTION LIGHT WITH A FEW OTHER INDICATOR LIGHTS ON THE #2 SIDE GOING OFF. HE IMMEDIATELY DECIDED TO DIVERT AND MAKE A PRECAUTIONARY LANDING AT KINT. UPON TRYING TO LAND THE FADEC DID FAIL AND ONCE HE SWITCHED TO MANUAL BOTH ENGINES FAILED. PIC SAID THAT THE #1 SIDE DIDN'T GIVE ANY INDICATION OF FAILURE PRIOR TO THAT. HE INITIALLY WAS ATTEMPTING TO WORK THE PROBLEM ON THE #2 SIDE AND DIDN'T EXPECT THAT IT WAS THE REVERSE PROBLEM WITH THE #1 SIDE. THE A/C DID EXPERIENCE A HARD LANDING AND THERE IS DAMAGE TO THE REAR SKID. AT THIS TIME, APOLLO MEDFLIGHT IS STILL INVESTIGATING THIS INCIDENT. THE AIRCRAFT IS BEING MOVED TO A FACILITY FOR REPAIRS. AT THAT TIME WE WILL FIND THE REASON FOR THE FADEC ISSUES AND ENGINE STOPPAGE.
